# SDR FDEA202509121693

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777F
- Aircraft serial: 42705
- Aircraft time: 29,778 hours, 4,927 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Slat
- Component: Slat, Boeing
- Component part number: 114W4150601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT EXTERNAL SKIN FROM OB TO IB 49 INCHES CROSS TE  TO LE 12.5 INCHES FOUND    CRACK. NO.5 SLAT EXTERNAL SKIN FROM OB TO IB 49" CROSS TE TO LE 12.5" REPAIRED AS PER B777 SRM   57-43-01-2R-9 FIGURE 202 REV 47.6 AND EA G-5750-T0384896 P1 ,TITLE:WING - FLIGHT SURFACES -   LH WING #5 SLAT OUTER SKIN 05EA CRACKS B/W OSCS 701.2 & OSCS 788 - SRM REPAIR - RSC   TRACKING,REFER TO WRI:57507836 AND SNRM N00079 FOR REPAIR DETAILS.THIS IS A MAJOR   REPAIR PER GMM 6-2-100.
